# SDR EIA2001207

- Difficulty date: March 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Bulged
- Location: Fs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND LEFT STATION 440-460 STRINGER 14L TO STRINGER 14EL, SKIN UNDER REPAIR DOUBLER BULGED.  REPAIRED PER ECRA 3203-53-039-2.  (M)
